Full Text: PDF
Volume 4, Issue 3, 1 December 2022, Pages 381-391
Abstract. This paper is devoted to the study on metric subregularity of a generalized equation defined by a closed set-valued mapping and a closed constraint subset. In terms of Bouligand’s contingent cones and tangent derivatives, several primal characterizations and criteria of metric subregularity for the generalized equation are presented with some mild assumptions. This work extends primal results on metric subregularity of the generalized equation from the convex case to the non-convex one.
How to Cite this Article:
J. Peng, Z. Wei, Primal criteria of metric subregularity for generalized equations, J. Appl. Numer. Optim. 4 (2022), 381-391.